# SDR QXEA0201780

- Difficulty date: October 16, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING, AFT SPAR FUEL LINE IS BEING CHAFED AT FEED THROUGH SKIRT. REPAIRED IAW HORIZON AIR EA 2-28-13A.
